Fixed point theorems for non-self mappings in symmetric spaces under phi-weak contractive conditions and an application to functional equations in dynamic programming

Calogero Vetro, Mohammad Imdad, Zoran Kadelburg, Sunny Chauhan

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In this paper, we prove some common fixed point theorems for two pairs of non-self weakly compatible mappings enjoying common limit range property, besides satisfying a generalized phi-weak contractive condition in symmetric spaces. We furnish some illustrative examples to highlight the realized improvements in our results over the correspondingrelevant results of the existing literature. We extend our main result to four finite families of mappings in symmetric spaces using the notion of pairwise commuting mappings. Finally, we utilize our results to discuss the existence and uniqueness of solutions of certain system of functional equations arising in dynamic programming.
Original languageEnglish
Pages (from-to)469-479
Number of pages11
JournalApplied Mathematics and Computation
Volume227
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Fixed point theorems for non-self mappings in symmetric spaces under phi-weak contractive conditions and an application to functional equations in dynamic programming'. Together they form a unique fingerprint.

Cite this